The possibility of initiation of self-oscillatory regimes in two-dimensional Couette flow
Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 65-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_1_a16,
author = {A. L. Afendikov and K. I. Babenko},
title = {The possibility of initiation of self-oscillatory regimes in two-dimensional {Couette} flow},
journal = {Doklady Akademii Nauk},
pages = {65--68},
year = {1980},
volume = {252},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a16/}
}
TY - JOUR AU - A. L. Afendikov AU - K. I. Babenko TI - The possibility of initiation of self-oscillatory regimes in two-dimensional Couette flow JO - Doklady Akademii Nauk PY - 1980 SP - 65 EP - 68 VL - 252 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a16/ LA - ru ID - DAN_1980_252_1_a16 ER -
A. L. Afendikov; K. I. Babenko. The possibility of initiation of self-oscillatory regimes in two-dimensional Couette flow. Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 65-68. http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a16/